# SDR K4HA99087

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Separated
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FLAP PANEL ON RT WING FOUND MISSING ON POST FLIGHT (FLAP PANEL NR 7).  INSPECTED L/E FLAP AREA FOUND DAMAGE TO L/E FLAP PANEL NR 19 AND I/B LEFT AND RIGHT ROTORY ACTUATORS.  REPLACED NR 19 L/E FLAP PANEL ASSY PER MM 27-81-02.  REMOVED AND REPLACED LEFT AND RIGHT I/B ROTARY ACTUATORS.
